# SDR SWAA2020112429417

- Difficulty date: November 10, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RIGHT FLOOR SUPPORT Z ANGLE UPPER SURFACE CORRODED FROM STA 500A+10' TO STA 500I AT RBL 24 AND W/L 157.  REMOVED CORROSION AT RT Z ANGLE STA 500A TO 500I AS MARKED, IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2.  VERIFIED WITH 10X MAGNIFICATION.  ORIGINAL THICKNESS .040' AT STA 500A+10 .034'; STA 500C+18 .035'; STA 500D+10 .032' AND STA 500H+17 .033'.  ALL OUT OF LIMITS, IAW SRM 53-00-53-1A-1 FIG 103.  TOOL: 36644 DUE: 08/24/21.  REMOVED OUT OF LIMITS FWD CARGO RT Z ANGLE FROM STA 500A TO 500I AND INSTALLED RT ZANGLE REPAIR PARTS, IAW SRM 53-00-53-2R-5.  APPLIED CIC IAW SRM 53-00-53-2R-5 STEP N P/N 146A7501-188.
